Communications in Mathematical Physics

Spectral curves and the ADHM method

N. J. Hitchin and M. K. Murray

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 114, Number 3 (1988), 463-474.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104160690

Mathematical Reviews number (MathSciNet)
MR0929140

Zentralblatt MATH identifier
0646.14021

Subjects
Primary: 53C80: Applications to physics
Secondary: 32L10: Sheaves and cohomology of sections of holomorphic vector bundles, general results [See also 14F05, 18F20, 55N30] 81F10

Citation

Hitchin, N. J.; Murray, M. K. Spectral curves and the ADHM method. Comm. Math. Phys. 114 (1988), no. 3, 463--474. https://projecteuclid.org/euclid.cmp/1104160690


Export citation